# SDR P2EA97026

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Light
- Condition: Malfunctioned
- Location: Nr 1 Le Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 202 - MCO - ON TAKEOFF FROM MCO-MCI, LE FLAP INSTANSIT ILLUMINATED (FWD PANEL) CORRESPONDING WITH NR 1 FLAP LIGHT, RELEASED PER MEL.  DEFERRED NR 1 SLAT INDICATION PER MEL 27-4 (1) CI NR M 303789 AND C/W SPECIAL PROCEDURES 27-4 PER CONTROLLER.  REF CI M303789 NR 1 SLAT INOP.  PERFORMED OPERATIONAL TEST OF L/E SLAT INDICATING SYSTEM PER MM 27-08-00.  NO DISCREPANCIES NOTED PLACARDS REMOVED.  (M)
